×

zbMATH — the first resource for mathematics

Methodes itératives pour les équations et inéquations aux dérivées partielles non linéaires de type monotone. (Iteration methods for nonlinear equations and inequations with partial derivatives of monotone type). (French) Zbl 0225.35010

MSC:
65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
65N99 Numerical methods for partial differential equations, boundary value problems
35A15 Variational methods applied to PDEs
35R45 Partial differential inequalities and systems of partial differential inequalities
35R35 Free boundary problems for PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubin J. P. Approximation des espaces de distributions et des opérateurs différentiels. Bull. Société Math. France mémoire 12, (1967), 139.
[2] Aubin J. P. Behaviour of the error of the approximate solutions of boundary value problems for linear elliptic operators by Galerkin’s and finite difference methods. Annali della Scuola Norm. Pisa. (3) 21 (1967), 599–637. · Zbl 0276.65052
[3] Brezis H etSibony M. Méthodes d’approximation et d’itération pour les opérateurs monotones. Archive for Rat. Meca. and Analysis28 (1) (1968), 59–82. · Zbl 0157.22501
[4] Brezis H. etSibony M. Équivalence de deux inéquations variationnelles et applications (A paraitre Archive for Rat. Meca, and Analysis).
[5] Brezis H. etF. Stampacchia Sur la régularité de la solution d’inéquations elliptiques Bull. Soc. Math. France 96, (1968), 153–180.
[6] Cea J. Approximation variationnelle des problèmes aux limites. Annales Inst. Fourier 14 (1964) p. 345–444 · Zbl 0127.08003
[7] Ciarlet P. G. Variational methodes for non linear boundary value problems (Thèse Case Institute of Technology 1966)
[8] Goldestein A. A. Minimizing functionnals on Hilbert Spaces Computing methods in optimisation problems. Acad. Press 1964.
[9] Lions J. L. Problèmes aux limites dans les équations aux dérivées partielles. Université de Montréal 1962. · Zbl 0168.08602
[10] Lions J. L etStampacchia G Variational inequalities. Comm. Pure and Applied Math. Sept. 1967. t. 20, 493–519. · Zbl 0152.34601
[11] J. L. Lions etR. Temam.Une méthode d’éclatement pes opérateurs et des contraintes en calcul des variations. C. R. Acad. Sciences Paris, t. 263 (24 Oct. 1966) série A 563–564.
[12] Mosco U. A remark on a theorem of F. E. Browder. Journal of Math. Analysis and Applications20 (1) (1967).
[13] Petryshin W. V. On the extension and the solution of non linear operator equations. III. Joural of Math.10 (2) (1966).
[14] Sibony M. Minimisation de fonctionelles non différentiables. (A paraitre dans Israël Journal of Mathematics)
[15] Sibony M. Sur l’approximation d’équations aux dérivées partielles non linéaires de type monotone (A paraitre dans Journal of Math. Analysis and applications).
[16] Temmm R. Sur la stabilité et la convergence de la méthode des pas fractionnaires. Thèse Fac. Sciences de Paris 1967.
[17] Tink Elastic Plastic Rórsion. Arch. Mech. Anal. t. 25 (1967).
[18] Varga R. S. Matrix iterative analysis. Englewood Cliffs (Prentice Hall Series in automatic computation). 1962.
[19] Yanenko N. N. Méthode des pas fractionnaires pour la résolution numérique des problèmes de la physique mathématique (en russe), Novosibirsk (1966) et la bibliographie de ce livre.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.